J. Aust. Math. Soc.
77 (2004), 197-208
|
Integral points on elliptic curves over function fields
|
W.-C. Chi
Department of Mathematics
National Taiwan Normal University
Taipei
Taiwan
wchi@math.ntnu.edu.tw
|
|
|
|
K.-S. Tan
Department of Mathematics
National Taiwan University
Taipei
Taiwan
tan@math.ntu.edu.tw
|
|
|
Abstract
|
We prove a new formula for the number of
integral points on an elliptic curve over a
function field without assuming that the
coefficient field is algebraically closed. This
is an improvement on the standard results of
Hindry-Silverman.
|
Download the article in PDF format (size 103 Kb)
|
|
|